Alert archive / California / Gale Watches in 2012

Gale Watch 4, NWS San Diego, CA

March 30, 2012

NWS San Diego, CA issued this gale watch at Mar 30, 2012, 1:44 PM PDT. It took effect at Apr 1, 2012, 3:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 30, 2012, 1:44 PM PDT (20:44 UTC)
In effect from
Apr 1, 2012, 3:00 AM PDT
Expired
Mar 31, 2012, 12:26 PM PDT
In force
Issued by
NWS San Diego, CA

The text

As transmitted, in the capitals the NWS used until 2016.

561 
WHUS76 KSGX 302044
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
144 PM PDT FRI MAR 30 2012

...STRONG GUSTY WEST TO NORTHWEST WINDS AND LARGE SEAS LATE
SATURDAY NIGHT THROUGH SUNDAY EVENING...

.A TROUGH OF LOW PRESSURE MOVING INLAND ACROSS SOUTHERN CALIFORNIA
THIS WEEKEND WILL GENERATE STRONG GUSTY WEST TO NORTHWEST WINDS
25 TO 35 KT OVER THE COASTAL WATERS LATE SATURDAY NIGHT THROUGH
SUNDAY EVENING. A LARGE WEST-NORTHWEST SWELL WILL ARRIVE EARLY
SUNDAY MORNING...WITH COMBINED SEAS BUILDING TO 10 TO 13 FEET LATE
SUNDAY MORNING THROUGH SUNDAY EVENING. LARGE COMBINED SEAS MAY
CONTINUE INTO EARLY MONDAY MORNING.

PZZ750-775-310500-
/O.NEW.KSGX.GL.A.0004.120401T1000Z-120402T0400Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
144 PM PDT FRI MAR 30 2012

...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY EVENING. 

* WINDS...WEST TO NORTHWEST WINDS 30 TO 35 KT LATE SATURDAY NIGHT
  THROUGH SUNDAY AFTERNOON.

* SEAS...COMBINED SEAS BUILDING TO 10 TO 13 FEET SUNDAY MORNING
  THROUGH SUNDAY EVENING. COMBINED SEAS NEAR 10 FEET MAY CONTINUE
  INTO EARLY MONDAY MORNING. STEEP WINDS WAVES ARE POSSIBLE DURING
  THE DAY SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

SS
3 follow-up statements
849 
WHUS76 KSGX 310446
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
946 PM PDT FRI MAR 30 2012

...STRONG GUSTY WEST TO NORTHWEST WINDS AND LARGE SEAS LATE
SATURDAY NIGHT THROUGH SUNDAY EVENING...

.A TROUGH OF LOW PRESSURE MOVING INLAND ACROSS SOUTHERN
CALIFORNIA THIS WEEKEND WILL GENERATE STRONG GUSTY WEST TO
NORTHWEST WINDS 25 TO 35 KT OVER THE COASTAL WATERS LATE SATURDAY
NIGHT THROUGH SUNDAY EVENING. A LARGE WEST-NORTHWEST SWELL WILL
ARRIVE EARLY SUNDAY MORNING...WITH COMBINED SEAS BUILDING TO
10 TO 13 FEET LATE SUNDAY MORNING THROUGH SUNDAY EVENING. LARGE
COMBINED SEAS MAY CONTINUE INTO EARLY MONDAY MORNING.

PZZ750-775-311300-
/O.CON.KSGX.GL.A.0004.120401T1000Z-120402T0400Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
946 PM PDT FRI MAR 30 2012

...GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY EVENING...

* WINDS...WEST TO NORTHWEST WINDS 30 TO 35 KT LATE SATURDAY 
  NIGHT THROUGH SUNDAY AFTERNOON. 

* SEAS...COMBINED SEAS BUILDING TO 10 TO 13 FEET SUNDAY MORNING 
  THROUGH SUNDAY EVENING. COMBINED SEAS NEAR 10 FEET MAY 
  CONTINUE INTO EARLY MONDAY MORNING. STEEP WINDS WAVES ARE 
  POSSIBLE DURING THE DAY SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PIERCE
090 
WHUS76 KSGX 311241
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
541 AM PDT SAT MAR 31 2012

...STRONG GUSTY WEST TO NORTHWEST WINDS AND LARGE SEAS LATE
TONIGHT THROUGH SUNDAY EVENING...

.A TROUGH OF LOW PRESSURE MOVING INLAND ACROSS SOUTHERN CALIFORNIA
THIS WEEKEND WILL GENERATE STRONG GUSTY WEST TO NORTHWEST WINDS 25
TO 35 KT OVER THE COASTAL WATERS LATE TONIGHT THROUGH SUNDAY
EVENING. A LARGE WEST-NORTHWEST SWELL WILL ARRIVE EARLY SUNDAY
MORNING...WITH COMBINED SEAS BUILDING TO 10 TO 13 FEET LATE SUNDAY
MORNING THROUGH SUNDAY EVENING. LARGE COMBINED SEAS MAY CONTINUE
INTO EARLY MONDAY MORNING.

PZZ750-775-312100-
/O.CON.KSGX.GL.A.0004.120401T1000Z-120402T0400Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
541 AM PDT SAT MAR 31 2012

...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
EVENING...

* WINDS...WEST TO NORTHWEST WINDS INCREASING TO 15 TO 25 KT OVER
  THE OUTER WATERS THIS EVENING...THEN INCREASING TO 25 TO 35 KT
  LATE TONIGHT ACROSS BOTH THE OUTER AND INNER WATERS. STRONG GALE
  FORCE WINDS CONTINUING THROUGH SUNDAY AFTERNOON BEFORE SUBSIDING
  SUNDAY EVENING.

* SEAS...COMBINED SEAS BUILDING TO 10 TO 13 FEET SUNDAY MORNING
  THROUGH SUNDAY EVENING. COMBINED SEAS NEAR 10 FEET MAY CONTINUE
  INTO EARLY MONDAY MORNING. STEEP WINDS WAVES ARE POSSIBLE DURING
  THE DAY SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

MOEDE
665 
WHUS76 KSGX 311926
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1226 PM PDT SAT MAR 31 2012

...MODERATE AND GUSTY NORTHWEST WINDS AND LARGE SEAS LATE THIS
EVENING THROUGH SUNDAY EVENING...

.A COLD FRONT MOVING ACROSS SOUTHERN CALIFORNIA THIS EVENING WILL
GENERATE MODERATE WEST-NORTHWEST WINDS...FREQUENTLY GUSTING UP TO
30 KNOTS OVER THE COASTAL WATERS. THE WINDS WILL SUBSIDE SUNDAY
EVENING AND NIGHT. ALSO...A LARGE WEST-NORTHWEST SWELL WILL ARRIVE
LATE TONIGHT...WITH COMBINED SEAS OF 10 TO 17 FEET THROUGH SUNDAY
EVENING. COMBINED SEAS GREATER THAN 10 FEET WILL CONTINUE INTO
EARLY MONDAY MORNING. ROUGH COMBINED SEAS DUE TO WIND WAVES AND A
LARGE NORTHWEST SWELL WILL CAUSE HAZARDOUS NAVIGATING CONDITIONS
FOR SMALL CRAFT.

PZZ775-010445-
/O.UPG.KSGX.GL.A.0004.120401T1000Z-120402T0400Z/
/O.NEW.KSGX.SC.Y.0009.120401T0600Z-120402T0900Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
1226 PM PDT SAT MAR 31 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 2 AM
PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO
2 AM PDT MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTHWEST WINDS 15 TO 25 KT GUSTING TO 30 KT LATE THIS
  EVENING THROUGH EARLY SUNDAY EVENING. WINDS WILL SUBSIDE SUNDAY
  NIGHT.

* SEAS...COMBINED SEAS WILL BUILD TO AROUND 12 TO 17 FEET
  TONIGHT...AND WILL CONTINUE INTO EARLY MONDAY MORNING. STEEP
  WIND WAVES WILL CAUSE HAZARDOUS CONDITIONS FOR SMALL CRAFT
  NAVIGATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ750-010445-
/O.UPG.KSGX.GL.A.0004.120401T1000Z-120402T0400Z/
/O.NEW.KSGX.SC.Y.0009.120401T0600Z-120402T0300Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
1226 PM PDT SAT MAR 31 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 PM
PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO
8 PM PDT SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...WINDS 10 TO 20 KT GUSTING TO 30 KT LATE THIS EVENING
  THROUGH EARLY SUNDAY EVENING. WINDS WILL SUBSIDE LATE SUNDAY
  EVENING.

* SEAS...COMBINED SEAS WILL BUILD TO AROUND 10 TO 12 FEET
  TONIGHT...AND WILL CONTINUE INTO EARLY MONDAY MORNING. STEEP
  WIND WAVES WILL CAUSE HAZARDOUS CONDITIONS FOR SMALL CRAFT
  NAVIGATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MOKER

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this gale watch went out at Mar 30, 9:45 AM PDT, 3 hours 59 minutes earlier.

Area forecast discussion, Mar 30, 9:45 AM PDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
945 AM PDT FRI MAR 30 2012

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN OVER THE REGION TODAY...WITH SLIGHTLY
WARMER TEMPERATURES FOR THE INLAND AREAS.  A TROUGH OF LOW PRESSURE
WILL THEN BRING COOLER CONDITIONS AND STRONGER ONSHORE FLOW TO THE
REGION THIS WEEKEND.  THIS TROUGH WILL BRING STRONG AND GUSTY
SOUTHWEST TO WEST WINDS TO THE MOUNTAINS AND DESERTS FOR SATURDAY
THROUGH EARLY SUNDAY AS WELL AS A CHANCE OF LIGHT PRECIPITATION
ALONG AND WEST OF THE MOUNTAINS SATURDAY NIGHT AND EARLY SUNDAY
MORNING.  A TRANSITORY RIDGE WILL THEN BUILD BACK OVER THE
WEST...WITH DRY AND WARMER CONDITIONS PREVAILING FOR THE FIRST PART
OF THE WORK WEEK.  ANOTHER TROUGH WILL THEN BRING COOLER CONDITIONS
AND THE RETURN OF THE MARINE LAYER FOR THE REMAINDER OF THE WORK
WEEK.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

WATER VAPOR IMAGERY CONTINUES TO SHOW A TROUGH OF LOW PRESSURE
DIGGING OVER THE PACIFIC THIS MORNING...ALLOWING HEIGHTS TO RISE
OVER SOUTHERN CALIFORNIA.  THEREFORE...EXPECT SLIGHT WARMER
CONDITIONS OVER THE INLAND AREAS TODAY...WITH A FEW HIGH CLOUDS AT
TIMES.  FOR NOW...JUST DEALING WITH THE LINGERING LOW CLOUDS AND FOG
IN THE INLAND VALLEYS AND ALONG THE COASTAL AREAS THIS MORNING...BUT
HAVE LET THE DENSE FOG ADVISORY EXPIRE AS VISIBILITIES ARE NOW ALL
AT OR ABOVE A MILE.  NEEDLESS TO SAY...CONDITIONS WILL CONTINUE TO
IMPROVE.  HOWEVER...THE QUESTION IS WHETHER OR NOT ALL THE BEACHES
WILL CLEAR THIS AFTERNOON.  AT THIS POINT IN TIME...IT LOOKS LIKE
SOME PARTIAL CLEARING WILL BE POSSIBLE...BUT THE BEACHES IN ORANGE
COUNTY MAY STRUGGLE TO SEE SOME SUN.

THE DIGGING TROUGH OF LOW PRESSURE WILL THEN BRING COOLER CONDITIONS
AND INCREASING ONSHORE FLOW TO THE REGION THIS WEEKEND.
THEREFORE...EXPECT INCREASING WINDS ACROSS THE MOUNTAINS AND DESERTS
TOMORROW.  AT THIS TIME...THE LATEST MODELS ARE STILL AROUND 10 MBS
BETWEEN LINDBERGH AND DAGGETT...WITH 850 MB WINDS RANGING BETWEEN 40
AND 50 KNOTS AND 700 MB WINDS RANGING BETWEEN 50 AND 60 KNOTS.  FOR
THIS REASON...THE HIGH WIND WARNINGS LOOK GOOD AT THIS TIME.  THIS
TROUGH WILL ALSO BRING A CHANCE OF LIGHT RAIN ALONG AND WEST OF THE
MOUNTAINS SATURDAY NIGHT THROUGH EARLY SUNDAY MORNING...WITH
PRECIPITATION AMOUNTS BEING MAINLY LESS THAN A TENTH OF AN INCH.

DRY AND WARMER CONDITIONS WILL DEVELOP FOR EARLY NEXT WEEK...AS A
HIGH PRESSURE BRIEFLY BUILDS BACK ACROSS THE REGION.  AS THE RIDGE
BUILDS BACK OVER THE REGION...SOME LIGHT OFFSHORE WINDS MAY DEVELOP
THROUGH AND BELOW THE FAVORED CANYONS AND PASSES.  MODELS ARE THEN
SHOWING ANOTHER TROUGH OF LOW PRESSURE DIGGING OVER THE PACIFIC FOR
THE LATTER PART OF THE WORK WEEK.  THEREFORE...EXPECT COOLER
CONDITIONS TO DEVELOP ONCE AGAIN...WITH INCREASING ONSHORE FLOW AND
THE RETURN OF THE MARINE LAYER.

&&

.AVIATION...
301545Z...COASTS/VALLEYS...STRATUS WITH BASES 1000-1200 FT MSL AND
TOPS TO 2000 FT MSL WILL CLEAR INLAND 17-19Z AND NEAR THE COAST
19-21Z...POSSIBLY REMAINING BKN AT SOME COASTAL AIRPORTS THROUGH THE
AFTERNOON. STRATUS WILL BEGIN TO MOVE BACK INLAND AROUND 00-02Z WITH
SIMILAR BASES. AREAS OF 3-5SM VSBY EXPECTED WITH STRATUS AND LOCAL
1SM VSBY OR LESS IN THE INLAND VALLEYS.

MOUNTAINS AND DESERTS...A FEW CLOUDS AOA FL200 AND UNRESTRICTED VSBY
THROUGH SATURDAY MORNING.

&&

.MARINE...
A LONG PERIOD...4 TO 5 FT SOUTH SWELL AT 18 SECONDS WILL ARRIVE
LATER THIS AFTERNOON IN THE SOUTHERN CALIFORNIA COASTAL WATERS. THE
SWELL WILL CONTINUE TO BUILD TONIGHT AND SATURDAY...PRODUCING SURF
FROM 5 TO 10 FEET ALONG SOUTH FACING BEACHES IN NORTHERN ORANGE
COUNTY. THE SURF WILL BE SOMEWHAT LOWER IN SAN DIEGO COUNTY.

ON SATURDAY NIGHT AND SUNDAY...A LARGE WNW SWELL WILL ENTER THE
COASTAL WATERS. COMBINED SEAS ABOVE 10 FEET ARE EXPECTED IN THE
COASTAL WATERS SUNDAY MORNING THROUGH MONDAY MORNING...WHICH WILL
RESULT IN HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT. THE COMBINED
WNW AND S SWELLS WILL BRING VERY HIGH SURF TO MOST BEACHES SUNDAY
INTO MONDAY MORNING.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH WIND WARNING FROM 4 PM SATURDAY TO 10 AM PDT SUNDAY FOR THE
     COACHELLA VALLEY...RIVERSIDE COUNTY MOUNTAINS...SAN DIEGO
     COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS.

     HIGH WIND WARNING FROM NOON SATURDAY TO 10 AM PDT SUNDAY FOR THE
     APPLE AND LUCERNE VALLEYS...SAN BERNARDINO COUNTY MOUNTAINS.

PZ...NONE.

&&

PUBLIC...PALMER
AVIATION/MARINE...SS
Hazardous weather outlook, Mar 30, 5:35 AM PDT, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
535 AM PDT FRI MAR 30 2012

CAZ042-043-311330-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
535 AM PDT FRI MAR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR BEACHES OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

HIGHER SURF AND DANGEROUS RIP CURRENTS FOR THE BEACHES FOR THIS
AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODS OF HIGHER SURF AND DANGEROUS RIP CURRENTS FOR THE BEACHES
THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

CAZ055-056-058-060>062-311330-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO
COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-SAN
DIEGO COUNTY DESERTS-
535 AM PDT FRI MAR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MOUNTAINS AND DESERTS OF
EXTREME SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HIGH WIND WARNING FOR LATE SATURDAY THROUGH EARLY SUNDAY FOR STRONG
GUSTY SOUTHWEST TO WEST WINDS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

CAZ048-050-301600-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
535 AM PDT FRI MAR 30 2012

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE VALLEYS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

DENSE FOG ADVISORY FOR EARLY THIS MORNING FOR THE INLAND VALLEYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

MARTIN

In the hours before

Local storm report, Mar 30, 1:13 PM PDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
113 PM PDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     HIGH SURF        HUNTINGTON BEACH        33.69N 118.01W
03/30/2012                   ORANGE             CA   FIRE DEPT/RESCUE

            HUNTINGTON BEACH LIFEGUARDS REPORTED SURF OF 6 FEET WITH
            SETS TO 8 FEET AT 1250 PM PDT.

&&

JMOKER

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 2:37 AM PDTDense Fog AdvisorySGXRiverside, San Bernardino, San Diego6 hr
Mar 30, 2:37 AM PDTHigh Wind WarningSGXRiverside, San Bernardino, San Diego49 hr
Mar 30, 1:27 PM PDTHigh Surf AdvisorySGXSan Diego4 days

Nearby

Gale Watches in California, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.